Jump to content
Acne.org
  • entries
    6
  • comments
    6
  • views
    5,312

Day 32

ADLL13

201 views

Just a quick update...

Went to the derm 2 days ago for my first month check up. I was a bit worried because I had had a couple of days where i had rectal bleeding, and I was afraid that when i told her, it would be th end of my accutane... but she didn't seem too concernced, especially since it had only happened a couple of times. She said that constipation is a common side effect of the medication, and to just make sure I drank a lot of water and didn't strain too much so as to tear anything.

Other than that, my blood results came back pretty much perfect, other than my cholesterol and triglycerides being a bit high, which is also a side effect, but i suppose i could do a bit more to offset that a little bit.

She did prescribe me 4 weeks of prednisone to help with the inflammation, and a cream to help get rid of the rashes on my hands and arms.

My face itself is looking pretty good. If i don't have to wear makeup, i try not too, and today looks to be one of those days. I'm not fooling myself into thinking it won't get worse again, but I have hope.

Be back in a few days.

keep the faith.



4 Comments


Recommended Comments

We are really close in this journey. I had my 1 month check-up yesterday. The derm put meon Prednisone too. 40mg every day for a week and 20 for week 2. Ths cysts were so bad, but have improved over the last 4 days or so. I actually wore no make-up to the office so he could really see it. EMBARRASSING! He also decreased my dose to 40mg every other day this month. I think do to the hair loss. Was dpsage are you taking?

Share this comment


Link to comment
We are really close in this journey. I had my 1 month check-up yesterday. The derm put meon Prednisone too. 40mg every day for a week and 20 for week 2. Ths cysts were so bad, but have improved over the last 4 days or so. I actually wore no make-up to the office so he could really see it. EMBARRASSING! He also decreased my dose to 40mg every other day this month. I think do to the hair loss. Was dpsage are you taking?
Hey Amy, I'm sorry to hear about the cysts. Yes it can be embarrassing to leave the house at any time without make-up, especially during a breakout... but it definitely helps to let your derm see the full unadulterated version of your face. The prednisone, i'm ont 20 mg for 2 weeks, and then 10 mg for 2 weeks... and at my month 2 appt she will re-asses to see how things are doing. But it is definitely working for me... my face was clear of most active spots within a couple of days. I will definitely take any relief that i can get.As far as the accutane, I am on 40 mg for 6 months. And other than the side effects i've written of, there really are no others... I feel blessed. I just hope the journey can continue as smoothly, because I truly see this as a life saver for me. I look forward to hearing about your experience. I try to get on here as often as possible. -Ashley

Share this comment


Link to comment
We are really close in this journey. I had my 1 month check-up yesterday. The derm put meon Prednisone too. 40mg every day for a week and 20 for week 2. Ths cysts were so bad, but have improved over the last 4 days or so. I actually wore no make-up to the office so he could really see it. EMBARRASSING! He also decreased my dose to 40mg every other day this month. I think do to the hair loss. Was dpsage are you taking?
Hey Amy, I'm sorry to hear about the cysts. Yes it can be embarrassing to leave the house at any time without make-up, especially during a breakout... but it definitely helps to let your derm see the full unadulterated version of your face. The prednisone, i'm ont 20 mg for 2 weeks, and then 10 mg for 2 weeks... and at my month 2 appt she will re-asses to see how things are doing. But it is definitely working for me... my face was clear of most active spots within a couple of days. I will definitely take any relief that i can get.As far as the accutane, I am on 40 mg for 6 months. And other than the side effects i've written of, there really are no others... I feel blessed. I just hope the journey can continue as smoothly, because I truly see this as a life saver for me. I look forward to hearing about your experience. I try to get on here as often as possible. -Ashley
...correction as to my dosage... im on 80 mg daily... two 40 mg pills, one in morning and one in the evening...It's sort of weird having to take pills that I have to eat with.. at least it keeps me on some sort of breakfast/lunch/dinner schedule. haha.

Share this comment


Link to comment
We are really close in this journey. I had my 1 month check-up yesterday. The derm put meon Prednisone too. 40mg every day for a week and 20 for week 2. Ths cysts were so bad, but have improved over the last 4 days or so. I actually wore no make-up to the office so he could really see it. EMBARRASSING! He also decreased my dose to 40mg every other day this month. I think do to the hair loss. Was dpsage are you taking?
Hey Amy, I'm sorry to hear about the cysts. Yes it can be embarrassing to leave the house at any time without make-up, especially during a breakout... but it definitely helps to let your derm see the full unadulterated version of your face. The prednisone, i'm ont 20 mg for 2 weeks, and then 10 mg for 2 weeks... and at my month 2 appt she will re-asses to see how things are doing. But it is definitely working for me... my face was clear of most active spots within a couple of days. I will definitely take any relief that i can get.As far as the accutane, I am on 40 mg for 6 months. And other than the side effects i've written of, there really are no others... I feel blessed. I just hope the journey can continue as smoothly, because I truly see this as a life saver for me. I look forward to hearing about your experience. I try to get on here as often as possible. -Ashley
...correction as to my dosage... im on 80 mg daily... two 40 mg pills, one in morning and one in the evening...It's sort of weird having to take pills that I have to eat with.. at least it keeps me on some sort of breakfast/lunch/dinner schedule. haha.

Share this comment


Link to comment
×